Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Brown and smelly discharge. Taking Micro pill. Worried

the last couple of days i ahve been experiencing some brown smelly discharge and is making me feel very self concious. ive just had my period for my pill free week. i take the micro 30 pill and started taking that again on monday after 7 pill free days, had sex on monday with my boyfriend and since then the smell has occurred, can you help. i know brown discharge is normal after a period but it has never smelt so bad befor eand im a bit worried. can you help?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might be having some local bacterial infection due to lack of hygiene during period might be giving foul smelling discharge.
Go for one antibiotic medicine course for 3-5 days.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor